Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243861] of Jonathan C. Mattingly


Papers Published

  1. Anderson, DF; Mattingly, JC; Nijhout, HF; Reed, MC, Propagation of fluctuations in biochemical systems, I: Linear SSC networks, Bulletin of Mathematical Biology, vol. 69 no. 6 (August, 2007), pp. 1791-1813, ISSN 0092-8240 [MR2329180], [17457656], [doi]
    (last updated on 2018/11/17)

    We investigate the propagation of random fluctuations through biochemical networks in which the number of molecules of each species is large enough so that the concentrations are well modeled by differential equations. We study the effect of network topology on the emergent properties of the reaction system by characterizing the behavior of variance as fluctuations propagate down chains and studying the effect of side chains and feedback loops. We also investigate the asymptotic behavior of the system as one reaction becomes fast relative to the others.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320